# SDR ASAA2025020956512

- Difficulty date: February 9, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STR23L LAP SEAM 2 PLACES BETWEEN STA727H AND STA727J, SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON FUSELAGE SKIN PN: 146A3201/146A3231-49 AT STR 23L LAP SEAM AT 2 PLACES BETWEEN STA 727H AND STA727J IAW EA#800-53EA-28313 REV 00. SRXR430X.
